Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 157498, 9 pages
http://dx.doi.org/10.1155/2014/157498
Research Article

Strong Convergence of the Split-Step Theta Method for Stochastic Delay Differential Equations with Nonglobally Lipschitz Continuous Coefficients

School of Mathematics and Statistics, Huazhong University of Science and Technology, Wuhan 430074, China

Received 27 April 2014; Accepted 6 August 2014; Published 20 August 2014

Academic Editor: Jaeyoung Chung

Copyright © 2014 Chao Yue and Chengming Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M.-K. Lee, J.-H. Kim, and J. Kim, “A delay financial model with stochastic volatility; Martingale method,” Physica A: Statistical Mechanics and Its Applications, vol. 390, no. 16, pp. 2909–2919, 2011. View at Publisher · View at Google Scholar · View at Scopus
  2. X. Mao, Stochastic Differential Equations and Applications, Horwood Publishing Limited,, Chichester, UK, Second edition, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  3. T. Tian, K. Burrage, and P. M. a. Burrage, “Stochastic delay differential equations for genetic regulatory networks,” Journal of Computational and Applied Mathematics, vol. 205, no. 2, pp. 696–707, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. M. Carletti, “Numerical solution of stochastic differential problems in the biosciences,” Journal of Computational and Applied Mathematics, vol. 185, no. 2, pp. 422–440, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. A. F. Ivanov and A. V. Swishchuk, “Optimal control of stochastic differential delay equations with application in economics,” International Journal of Qualitative Theory of Differential Equations and Applications, vol. 2, no. 2, pp. 201–213, 2008. View at Google Scholar
  6. U. Küchler and E. Platen, “Strong discrete time approximation of stochastic differential equations with time delay,” Mathematics and Computers in Simulation, vol. 54, no. 1–3, pp. 189–205, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. Y. Hu, S.-E. A. Mohammed, and F. Yan, “Discrete-time approximations of stochastic delay equations: the milstein scheme,” The Annals of Probability, vol. 32, no. 1, pp. 265–314, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. C. Huang, “Mean square stability and dissipativity of two classes of theta methods for systems of stochastic delay differential equations,” Journal of Computational and Applied Mathematics, vol. 259, pp. 77–86, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. Z. Fan, M. Liu, and W. Cao, “Existence and uniqueness of the solutions and convergence of semi-implicit Euler methods for stochastic pantograph equations,” Journal of Mathematical Analysis and Applications, vol. 325, no. 2, pp. 1142–1159, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. C. T. H. Baker and E. Buckwar, “Numerical analysis of explicit one-step methods for stochastic delay differential equations,” LMS Journal of Computation and Mathematics, vol. 3, pp. 315–335, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  11. H. Zhang, S. Gan, and L. Hu, “The split-step backward Euler method for linear stochastic delay differential equations,” Journal of Computational and Applied Mathematics, vol. 225, no. 2, pp. 558–568, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. X. Wang and S. Gan, “The improved split-step backward Euler method for stochastic differential delay equations,” International Journal of Computer Mathematics, vol. 88, no. 11, pp. 2359–2378, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. M. Liu, W. Cao, and Z. Fan, “Convergence and stability of the semi-implicit Euler method for a linear stochastic differential delay equation,” Journal of Computational and Applied Mathematics, vol. 170, no. 2, pp. 255–268, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. X. Mao and S. Sabanis, “Numerical solutions of stochastic differential delay equations under local Lipschitz condition,” Journal of Computational and Applied Mathematics, vol. 151, no. 1, pp. 215–227, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. J. Bao and C. Yuan, “Convergence rate of EM scheme for SDDEs,” Proceedings of the American Mathematical Society, vol. 141, no. 9, pp. 3231–3243, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. F. Wu, X. Mao, and K. Chen, “The Cox-Ingersoll-Ross model with delay and strong convergence of its Euler-Maruyama approximate solutions,” Applied Numerical Mathematics, vol. 59, no. 10, pp. 2641–2658, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. J. Liu and J. Zhou, “Convergence rate of Euler-Maruyama scheme for stochastic pantograph differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 19, no. 6, pp. 1697–1705, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  18. X. Mao and M. J. Rassias, “Khasminskii-type theorems for stochastic differential delay equations,” Stochastic Analysis and Applications, vol. 23, no. 5, pp. 1045–1069, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. D. J. Higham, X. Mao, and A. M. Stuart, “Strong convergence of Euler-type methods for nonlinear stochastic differential equations,” SIAM Journal on Numerical Analysis, vol. 40, no. 3, pp. 1041–1063, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. D. J. Higham, “An algorithmic introduction to numerical simulation of stochastic differential equations,” SIAM Review, vol. 43, no. 3, pp. 525–546, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus